American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11G50) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 45 found      Go to page: 1 2

[1] Owen Biesel, David Holmes and Robin de Jong. N\'eron models and the height jump divisor. Trans. Amer. Math. Soc.
Abstract, references, and article information
View Article: PDF

[2] Joseph Gunther and Wade Hindes. Integral points of bounded degree on the projective line and in dynamical orbits. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[3] Amos Turchet. Fibered threefolds and Lang-Vojta's conjecture over function fields. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[4] Elliot Wells. Computing canonical heights on the projective line with no factorization. Math. Comp. 86 (2017) 3019-3029.
Abstract, references, and article information   
View Article: PDF

[5] S. Checcoli, F. Veneziano and E. Viada. On the explicit Torsion Anomalous Conjecture. Trans. Amer. Math. Soc. 369 (2017) 6465-6491.
Abstract, references, and article information   
View Article: PDF

[6] Kazuhiko Yamaki. Non-density of small points on divisors on Abelian varieties and the Bogomolov conjecture. J. Amer. Math. Soc. 30 (2017) 1133-1163.
Abstract, references, and article information   
View Article: PDF

[7] Lenny Fukshansky, Pavel Guerzhoy and Florian Luca. On arithmetic lattices in the plane. Proc. Amer. Math. Soc. 145 (2017) 1453-1465.
Abstract, references, and article information   
View Article: PDF

[8] Wei Pin Wong. Heights and the specialization map for families of elliptic curves over $\mathbb{P}^n$. Trans. Amer. Math. Soc. 369 (2017) 3207-3220.
Abstract, references, and article information   
View Article: PDF

[9] Ulf Kühn and J. Steffen Müller. Lower bounds on the arithmetic self-intersection number of the relative dualizing sheaf on arithmetic surfaces. Trans. Amer. Math. Soc. 369 (2017) 1869-1894. MR 3581222.
Abstract, references, and article information   
View Article: PDF

[10] Aurélien Galateau. Small height in fields generated by singular moduli. Proc. Amer. Math. Soc. 144 (2016) 2771-2786.
Abstract, references, and article information   
View Article: PDF

[11] Shu Kawaguchi and Joseph H. Silverman. Dynamical canonical heights for Jordan blocks, arithmetic degrees of orbits, and nef canonical heights on abelian varieties. Trans. Amer. Math. Soc. 368 (2016) 5009-5035.
Abstract, references, and article information   
View Article: PDF

[12] Jennifer S. Balakrishnan, J. Steffen Müller and William A. Stein. A $p$-adic analogue of the conjecture of Birch and Swinnerton-Dyer for modular abelian varieties. Math. Comp. 85 (2016) 983-1016.
Abstract, references, and article information   
View Article: PDF

[13] Zubeyir Cinkir. Computation of polarized metrized graph invariants by using discrete Laplacian matrix. Math. Comp. 84 (2015) 2953-2967.
Abstract, references, and article information   
View Article: PDF

[14] Jörg Jahnel. Points of bounded height on cubic and quartic threefolds. Math. Surveys Monogr. 198 (2014) 185-203.
Book volume table of contents   
View Article: PDF

[15] Jörg Jahnel. Conjectures on the asymptotics of points of bounded height. Math. Surveys Monogr. 198 (2014) 35-80.
Book volume table of contents   
View Article: PDF

[16] Jörg Jahnel. Introduction. Math. Surveys Monogr. 198 (2014) 1-12.
Book volume table of contents   
View Article: PDF

[17] Jörg Jahnel. The concept of a height. Math. Surveys Monogr. 198 (2014) 15-33.
Book volume table of contents   
View Article: PDF

[18] Jörg Jahnel. Brauer Groups, Tamagawa Measures, and Rational Points on Algebraic Varieties. Math. Surveys Monogr. 198 (2014) MR MR3242964.
Book volume table of contents   

[19] Jörg Jahnel. An application: The Brauer--Manin obstruction. Math. Surveys Monogr. 198 (2014) 119-161.
Book volume table of contents   
View Article: PDF

[20] Jörg Jahnel. Appendix. Math. Surveys Monogr. 198 (2014) 239-246.
Book volume table of contents   
View Article: PDF

[21] Jörg Jahnel. On the Brauer group of a scheme. Math. Surveys Monogr. 198 (2014) 83-117.
Book volume table of contents   
View Article: PDF

[22] Jörg Jahnel. The Diophantine equation $x^4 + 2 y^4 = z^4 + 4 w^4$. Math. Surveys Monogr. 198 (2014) 165-183.
Book volume table of contents   
View Article: PDF

[23] Jörg Jahnel. On the smallest point on a diagonal cubic surface. Math. Surveys Monogr. 198 (2014) 205-237.
Book volume table of contents   
View Article: PDF

[24] Jennifer S. Balakrishnan, Mirela Çiperiani and William Stein. $p$-adic heights of Heegner points and $\Lambda$-adic regulators. Math. Comp. 84 (2015) 923-954.
Abstract, references, and article information   
View Article: PDF

[25] M. Bays and P. Habegger. A note on divisible points of curves. Trans. Amer. Math. Soc. 367 (2015) 1313-1328. MR 3280045.
Abstract, references, and article information   
View Article: PDF

[26] Aurélien Bajolet and Min Sha. Bounding the $j$-invariant of integral points on $X_{\mathrm{ns}}^{+}(p)$. Proc. Amer. Math. Soc. 142 (2014) 3395-3410.
Abstract, references, and article information   
View Article: PDF

[27] Wai Kiu Chan, Lenny Fukshansky and Glenn R. Henshaw. Small zeros of quadratic forms outside a union of varieties. Trans. Amer. Math. Soc. 366 (2014) 5587-5612.
Abstract, references, and article information   
View Article: PDF

[28] Francesco Amoroso, Sinnou David and Umberto Zannier. On fields with Property (B). Proc. Amer. Math. Soc. 142 (2014) 1893-1910.
Abstract, references, and article information   
View Article: PDF

[29] Dilum DeSilva and Christopher Pinner. The Lind Lehmer constant for $\mathbb Z_p^n$. Proc. Amer. Math. Soc. 142 (2014) 1935-1941.
Abstract, references, and article information   
View Article: PDF

[30] Jan Steffen Müller. Computing canonical heights using arithmetic intersection theory. Math. Comp. 83 (2014) 311-336.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 30 of 45 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia